Open Access
Translator Disclaimer
Spring 2013 Improved estimates for the discrete Fourier restriction to the higher dimensional sphere
Jean Bourgain, Ciprian Demeter
Illinois J. Math. 57(1): 213-227 (Spring 2013). DOI: 10.1215/ijm/1403534493

Abstract

We improve the exponent in (Int. Math. Res. Not. IMRN 1993 (1993) 61–66) for the discrete restriction to the $n$ dimensional sphere, from $p=\frac{2(n+1)}{n-3}$ to $p=\frac{2n}{n-3}$, when $n\ge4$.

Citation

Download Citation

Jean Bourgain. Ciprian Demeter. "Improved estimates for the discrete Fourier restriction to the higher dimensional sphere." Illinois J. Math. 57 (1) 213 - 227, Spring 2013. https://doi.org/10.1215/ijm/1403534493

Information

Published: Spring 2013
First available in Project Euclid: 23 June 2014

zbMATH: 1319.42006
MathSciNet: MR3224568
Digital Object Identifier: 10.1215/ijm/1403534493

Subjects:
Primary: 11L07
Secondary: 11L05 , 42A16

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.57 • No. 1 • Spring 2013
Back to Top